Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Zentralblatt MATH Database 1931 2009 c 2009 European Mathematical Society, FIZ Karlsruhe & Springer-Verlag
 

Summary: Zentralblatt MATH Database 1931 2009
c 2009 European Mathematical Society, FIZ Karlsruhe & Springer-Verlag
Zbl 1117.11030
Anandavardhanan, U.K.; Prasad, Dipendra
On the SL(2) period integral. (English)
Am. J. Math. 128, No. 6, 1429-1453 (2006). ISSN 0002-9327; ISSN 1080-6377
http://dx.doi.org/10.1353/ajm.2006.0000
http://muse.jhu.edu/journals/americanjournalofmathematics/v128/128.6anandavardhanan.pdf
http : //muse.jhu.edu/journals/americanjournalofmathematics
Let E/F denote a quadratic extension of number fields, AE the adele ring of E, and
a cuspidal representation of SL2(AE). In this paper, the authors study period integrals
associated to . If is a cuspidal form of SL2(AE) trivial on {1} SL2(AF ) then the
period integral with respect to SL2(AF ) is
SL2(F ){1}\SL2(AF )
(h) dh,
where dh is the Tamagawa measure on SL2(F){1}\SL2(AF ). The main results: the
authors characterize (1) the non-vanishing of these integrals, (2) whether or not they
can be written as a product of local invariant integrals. A very well-written paper.
David Joyner (Annapolis)
Keywords : cuspidal representation; period integrals; adeles over a number field

  

Source: Anandavardhanan, U. K. - Department of Mathematics, Indian Institute of Technology Bombay

 

Collections: Mathematics